# SDR USAA070003

- Difficulty date: July 24, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6826 - FOUND ON L/S CHECK, AISLE OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED BATTERY CONTACTS.  OPERATION CHECKS GOOD.  (M)
